- -

Partial metrizability in value quantales

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Partial metrizability in value quantales

Show simple item record

Files in this item

dc.contributor.author Kopperman, Ralph D. es_ES
dc.contributor.author Matthews, S. es_ES
dc.contributor.author Pajoohesh, H. es_ES
dc.date.accessioned 2017-06-08T07:00:56Z
dc.date.available 2017-06-08T07:00:56Z
dc.date.issued 2004-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/82551
dc.description.abstract [EN] Partial metrics are metrics except that the distance from a point to itself need not be 0. These are useful in modelling partially defined information, which often appears in computer science. We generalize this notion to study “partial metrics” whose values lie in a value quantale which may be other than the reals. Then each topology arises from such a generalized metric, and for each continuous poset, there is such a generalized metric whose topology is the Scott topology, and whose dual topology is the lower topology. These are both corollaries to our result that a bitopological space is pairwise completely regular if and only if there is such a generalized metric whose topology is the first topology, and whose dual topology is the second. es_ES
dc.description.sponsorship This author wishes to acknowledge support for this research from the EPSRC of the United Kingdom (grant GR/S07117/01), and from the City University of New York (PSCCUNY grant 64472-00 33).
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation EPSRC/GR/807117/01
dc.relation CUNY/64472-00-33
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Value lattice es_ES
dc.subject Partial metric es_ES
dc.subject Quasimetric es_ES
dc.subject Completely regular bitopological space es_ES
dc.subject Value quantale es_ES
dc.subject Well above es_ES
dc.subject Auxiliary relation es_ES
dc.title Partial metrizability in value quantales es_ES
dc.type Artículo es_ES
dc.date.updated 2017-06-08T06:28:39Z
dc.identifier.doi 10.4995/agt.2004.2000
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Kopperman, RD.; Matthews, S.; Pajoohesh, H. (2004). Partial metrizability in value quantales. Applied General Topology. 5(1):115-127. doi:10.4995/agt.2004.2000. es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2004.2000 es_ES
dc.description.upvformatpinicio 115 es_ES
dc.description.upvformatpfin 127 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 5
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.contributor.funder Engineering and Physical Sciences Research Council, Reino Unido (EPSRC)
dc.contributor.funder City University of New York (CUNY)
dc.relation.references Flagg, B., & Kopperman, R. (1997). Continuity spaces: Reconciling domains and metric spaces. Theoretical Computer Science, 177(1), 111-138. doi:10.1016/s0304-3975(97)00236-3 es_ES
dc.relation.references R.C. Flagg and R.D. Kopperman, Tychonoff poset structures and auxiliary relations, Ann. New York Acad. Sci. 767 (Andima et al., eds.) (1995), 45–61. es_ES
dc.relation.references Matthews, S. G. (1995). An extensional treatment of lazy data flow deadlock. Theoretical Computer Science, 151(1), 195-205. doi:10.1016/0304-3975(95)00051-w es_ES
dc.relation.references Matthews, S. G. (1995). An extensional treatment of lazy data flow deadlock. Theoretical Computer Science, 151(1), 195-205. doi:10.1016/0304-3975(95)00051-w es_ES
dc.relation.references Matthews, S. G. (1995). An extensional treatment of lazy data flow deadlock. Theoretical Computer Science, 151(1), 195-205. doi:10.1016/0304-3975(95)00051-w es_ES
dc.relation.references Wadge, W. W. (1981). An extensional treatment of dataflow deadlock. Theoretical Computer Science, 13(1), 3-15. doi:10.1016/0304-3975(81)90108-0 es_ES
dc.relation.references Wadge, W. W. (1981). An extensional treatment of dataflow deadlock. Theoretical Computer Science, 13(1), 3-15. doi:10.1016/0304-3975(81)90108-0 es_ES
dc.relation.references Wadge, W. W. (1981). An extensional treatment of dataflow deadlock. Theoretical Computer Science, 13(1), 3-15. doi:10.1016/0304-3975(81)90108-0 es_ES


This item appears in the following Collection(s)

Show simple item record